5 doctors weighed in:
Best way to avoid constipation when taking oxycodone?
5 doctors weighed in

Dr. Troy Reyna
Surgery - Pediatric
2 doctors agree
In brief: Yes
All narcotics can cause constipation.
Keep up on your fluids. Drink plenty of water. Use a mild stool softener like MiraLAX (polyethylene glycol) which is over the counter while actually on the drug.

In brief: Yes
All narcotics can cause constipation.
Keep up on your fluids. Drink plenty of water. Use a mild stool softener like MiraLAX (polyethylene glycol) which is over the counter while actually on the drug.
Dr. Troy Reyna
Dr. Troy Reyna
Thank
Dr. Kevin Daus
Obstetrics & Gynecology
In brief: Constipation
I have my patients increase their fiber and water but narcotics cause constipation so I have my patients take milk of mag with the water. They never seem to have that problem doing this.

In brief: Constipation
I have my patients increase their fiber and water but narcotics cause constipation so I have my patients take milk of mag with the water. They never seem to have that problem doing this.
Dr. Kevin Daus
Dr. Kevin Daus
Thank
Dr. Louise Andrew
Emergency Medicine
In brief: Ask the prescriber
Whoever prescribed this for you should be able to recommend what you need and check to be sure the drug is the only cause.

In brief: Ask the prescriber
Whoever prescribed this for you should be able to recommend what you need and check to be sure the drug is the only cause.
Dr. Louise Andrew
Dr. Louise Andrew
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors